# SDR AUS20020995

- Difficulty date: September 6, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 512204123
- Condition: Corroded
- Location: Wing Spar
- Part time: 14,201 cycles
- Component: Wing Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH WING LOWER REAR SPAR CAP CORRODED IN AREA BETWEEN THE VERTICAL FLANGE AND THE SPAR WEB. CORRODED AREA IS LOCATED FORWARD OF THEAILERON FROM WS 206 TO WS 229.
